Far Eastern Mathematical Journal

To content of the issue


On unicity theorems for solutions of variational inequalities


Prudnikov V.J.

2018, issue 1, Ń. 112-116


Abstract
At the basis of the work is the remark of the unicity theorems for solutions of the variational inequalities for convex functionals.

Keywords:
unicity theorem

Download the article (PDF-file)

References

[1] A.G. Podgaev, “O teoremah edinstvennosti v zadache minimizacii odnogo nedifferenciruemogo funkcionala”, Dal'nevostochnyj matematicheskij zhurnal, 1:1, (2000), 28–37.
[2] G. Djuvo, ZH.-L. Lions, Neravenstva v mehanike i fizike, Nauka, M., 1980.
[3] R. Namm, A. Zolotukhin, “On a method with prox-regularization for solving a simplified friction problev”, Report, Computer Center F.-E.B. of the Russian Academy of Sciences, and Khabarovsk’s state University of Technology, Khabarovsk, 1993, 1–25.
[4] R. Namm, A.Ya. Zolotukhin, “On a stable methods for solving variational inequalities in mechanics”, Journal of Harbin Institute of Technology (New Series), 7, (2000), 122–123.
[5] R.V. Namm, A.G. Podgaev, Edinstvennost' v odnom variacionnom neraventstve s nedifferenciruemym funkcionalom, otnosjawimsja k zadache s treniem, Preprint HO IPM DVO RAN, Dal'nauka, Habarovsk, 1994, 16 s.
[6] V.JA. Prudnikov, “O kojercitivnosti vypuklyh funkcionalov”, Izvestija vuzov. Matematika, 2005, ¹ 9(520), 57–59.
[7] H. Kim, R.V. Namm, JE.M. Vihtenko, G.Vu, “O reguljarizacii v zadache Mosolova i Mjasnikova s treniem na granice oblasti”, Izvestija vuzov. Matematika, 2009, ¹ 6, 10–19.

To content of the issue